Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Getting smell of a metallic like substance in my nose, bad headaches, nausea, on meloxicam. What is it happening?

I continually smell a metallic like substance in my nose and it's giving me really bad headaches and nausea when I smell it. My husband claims he can't smell a thing. I thought it was dirty dishes or something in the kitchen but I constantly keep it clean and I can't see to get rid of the smell. I'm on meloxicam, gabapentin, bupropion 350 and phentermine and a daily multivitamin all of which I started exactly 5 weeks ago. Im so tired of feeling sick to my stomach from this bizarre smell that no one else seems to smell.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , how many days , you are having HALITOSIS ( bad breath) , please mention it .
Are you taking these medicines for bad smell ?
There are so many reasons of bad smell .
Is this ( bad smell ) from nose or mouth?
Distinguishing an oral from a nasal source is accomplished by pinching the nose while exhaling through the mouth and closing the mouth while exhaling through nose.
Few causes are ,
Periodontal disease,
caries & acute forms of gingivitis ,poorly fittings dentures ,
oral abscess,
tongue coating.
Consult a physician / psychiatrist and get their opinion.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor